# SDR SWIA201334399

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 29,666 hours, 24,262 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM RUNAWAY TO APPROXIMATELY 1.9.  QRH COMPLETE & WAS ABLE TO RECONNECT STAB TRIM.  FLT#2605 REPLACED PILOTS TRIM SWITCH IAW AMM.
